# SDR ANCF2016031201

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 14,963 hours, 14,783 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LANDING GEAR DOORS NOT CLOSED DURING TAKEOFF.  THEN HYD G RSVR LO LVL ECAM WAS COMPLETELY UNSATISFACTORY.  EMER WAS DECLARED.  IAW AMM 29-11-51-041-A & THE AMM 29-1-51-400-041 GREEN EDP WAS REPLACED, TESTED OK.  IAW AMM 32-11-22-000-001 & AMM 32-11-22-400-001 THE LOCK STAY ACTUATOR HOSE, PN 201655196, WAS REPLACED.  THE FUNCTIONAL TEST OF THE MLG LOCK STAY ACTUATOR CYLINDER, WITH BRACE TOOL INSTALLED, WAS ACCOMPLISHED.
